# SDR USAA2010050490884

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 65,355 hours, 29,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514401
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 324 PHX - EEL - EMERGENCY EXIT LIGHT COVER ON BULKHEAD ACROSS FROM 1 FLIGHT ATTENDANT JUMP SEAT BROKEN.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT LENS.
